Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Careway Allergy Relief Chlorphenamine 4mg Tablets - 60

chlorphenamine 4mg tablets

Careway Allergy Relief Chlorphenamine 4mg Tablets - 60
60 Tablets
£4.00
Relief from:
Hayfever
Dust mites and mould spore allergies
Nettle rashes and hives
Skin allergies and dermatitis
Prickly heat and heat rash
Allergic reactions to certain foods or food additives
Medicine reactions
Insect bites and stings
Itching caused by chickenpox

Please note this is a pharmacy only medicine, additional information will be required prior to checkout
See full details below
OR
Description

Details

Careway Chlorphenamine 4mg Tablets act as an antihistamine to keep you free from allergy symptoms. It contains the active ingredient Chlorphenamine which relieves the symptoms of allergies and itchy skin rashes.

These tablets are effective for:

  • Hayfever
  • Dust mites and mould spore allergies
  • Nettle rashes and hives
  • Skin allergies and dermatitis
  • Prickly heat and heat rash
  • Allergic reactions to certain foods or food additives
  • Medicine reactions
  • Insect bites and stings
  • Itching caused by chickenpox
Knowledge

Careway Chlorphenamine Tablets act as an antihistamine to keep you free from allergy symptoms. It contains the active ingredient Chlorphenamine which relieves the symptoms of allergies and itchy skin rashes.

Instructions

Please read the leaflet enclosed in the product carefully before use

Adults and children 12 years and over: 1 tablet 4 to 6 hourly. Maximum daily dose: 6 tablets (24 mg) in any 24 hours

Children aged 6 - 12 years: ½ tablet 4 to 6 hourly. Maximum daily dose: 3 tablets (12mg) in any 24 hours

Not recommended for children under 6 years

Warnings

Please read the leaflet enclosed in the product carefully before use

Age Restrictions

Not suitable for 6 years and under

Do Not Use

If you are allergic to any of the ingredients

Consult Your Doctor Or Pharmacist Before Use

If you are pregnant or breastfeeding

If you take any other medicines or suffer with any other medical condition

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients
Each tablet contains the active ingredient: Chlorphenamine 4 mg.

You may also be interested in the following product(s)

Prevalin Allergy Spray - 20mL

Prevalin Allergy Spray - 20mL

£11.00
Optrex Hayfever Relief Eye Drops 2%w/v - 10mL

Optrex Hayfever Relief Eye Drops 2%w/v - 10mL

£6.70
Optrex Warming Eye Mask - 2

Optrex Warming Eye Mask - 2

£4.50